# SDR CALA2023071902279

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 32,151 hours, 11,381 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Float Valve
- Part number: UNKNOWN
- Part serial: NA
- Condition: Clogged
- Location: Fwd Sill Drain
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD LAV NOW LEAKING TWICE THE RATE THEN EXPLAINED. VERY NASTY ODOR UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.MAC METER INITIATED FOR WITH VENDOR ID V929091 MAC RELATED WORK ORDER 000000003080619 AND PRTR CHAVEZ, ALEJANDRO (V929091) INSPECTED FWD LAV AND FWD GALLEYAREA. NO EVIDENCE OF LEAKS AT THIS TIME. INSPECTED E&E COMPARTMENT. NO EVIDENCE OF LEAKS OR WATER DAMAGE. ACFT IS CURRENTLY DRY. CANNOT DUPLICATE FAULT ON GROUND. REACTIVATED TOILET RINSE WATER AT FWD LAV BY TURNING WATER SUPPLY VALVE ON. VERIFIED NO LEAKS. VERIFIED NO LEAKS COMING FROM FWD LAV TOILET / SINK. FOUND L1 DOOR SILL DRAINS CLOGGED. UPON FURTHER INVESTIGATION, FOUND FWD SILL DRAIN FLOAT VALVE CLOGGED FULL OF MUD/DEBRIS. CLEANED FWD SILL DRAIN FLOAT VALVE IAW CMM 38-31-05 PG 401. FULLY REINSTALLED FWD SILL DRAIN VALVE AND TUBING AND VERIFIED OPERATION IAW AMM 38-31-06.
